MathSciNet Relay Station
MathSciNet bibliographic data
MR986153 (90d:58041) 58F05 (34C25 58E05 58F22 70H05)
Li, Shu Jie; Liu, J. Q. Morse theory and asymptotic linear Hamiltonian system. J. Differential Equations 78 (1989), no. 1, 53–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement